# SDR MALA040582

- Difficulty date: August 30, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N410XJ
- Make and model: Saab 340B
- Aircraft serial: 340B410
- Aircraft time: 18,459 hours, 20,138 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 330131
- Part serial: 1381
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EXIT PAX LIGHT OUT.  BATTERY POWER SUPPLY PN 3301-51 SN/1381.  MAINTENANCE REPLACED BATTERY ASSEMBLY PN 3301-31. UNIT PASSES CMM CHECKS
